# SDR USAASB01149

- Difficulty date: May 29, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
